# SDR ASAA2025070959352

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 58,139 hours, 17,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA SAYS L1 DOOR DIFFICULT TO OPEN AND CLOSE. GROUNDED - YES. VERIFIED L1 DOOR OPEN AND CLOSE AS INTENDED.
